RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 11, Pages 65–79 (Mi mm1213)  

Investigation of boundary-value problems for the singular perturbed differential equation of high order

I. V. Amirkhanov, E. P. Zhidkov, D. Z. Muzafarov, N. R. Sarker, I. Sarhadov, Z. A. Sharipov

Joint Institute for Nuclear Research

Abstract: By the different methods the boundary-value problems for the differential equations of high order with the small parameter $\varepsilon$ at higher derivatives are investigated. A comparative analysis of the obtained results is given at diminution of $\varepsilon$. The existence of a boundary layer for a derivative from the solutions is established. It is shown, that at diminution of $\varepsilon$ the solutions of one boundary-value problem (when for the solution $\psi(r)$ of the given equation sets the next boundary conditions: $\psi(0)=0$, $\psi"(0)=0$, $\psi^{\mathrm{IV}}(0)=0$, $\cdots$; $\psi(\infty)=0$) converge to the solutions of a degenerate problem (Schrödinger equation), and for the other (when the boundary conditions are given by: $\psi(0)=0$, $\psi'(0)=0$, $\psi"(0)=0$, $\cdots$; $\psi(\infty)=0$) such convergence doesn't exist.

Full text: PDF file (483 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 23.10.2006

Citation: I. V. Amirkhanov, E. P. Zhidkov, D. Z. Muzafarov, N. R. Sarker, I. Sarhadov, Z. A. Sharipov, “Investigation of boundary-value problems for the singular perturbed differential equation of high order”, Matem. Mod., 19:11 (2007), 65–79

Citation in format AMSBIB
\Bibitem{AmiZhiMuz07}
\by I.~V.~Amirkhanov, E.~P.~Zhidkov, D.~Z.~Muzafarov, N.~R.~Sarker, I.~Sarhadov, Z.~A.~Sharipov
\paper Investigation of boundary-value problems for the singular perturbed differential equation of high order
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 11
\pages 65--79
\mathnet{http://mi.mathnet.ru/mm1213}
\zmath{https://zbmath.org/?q=an:1140.65338}
\elib{http://elibrary.ru/item.asp?id=9601484}


Linking options:
  • http://mi.mathnet.ru/eng/mm1213
  • http://mi.mathnet.ru/eng/mm/v19/i11/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:364
    Full text:92
    References:35
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020